MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H74939352050
Medical Device Problem Codes Poor Quality Image (1408); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a catheter issue occurred, resulting in an aborted procedure.The 70% stenosed target lesion was located in the severely tortuous and severely calcified distal left anterior descending artery.The opticross hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During the procedure, there was difficulty interpreting the image due to imaging issues and failure to cross the lesion because of calcification.The procedure was not completed due to this event and was rescheduled.The patients condition was fine, and no complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed a kinked sheath.The catheter flushed normally with the imaging core fully retracted and advanced.Impedance testing showed no electrical issues, and image characterization produced a good square image in the ilab system.

Brand Name
OPTICROSS? HD
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23303676
Report Number2124215-2025-68335
Device Sequence Number13256953
Product Code OBJ
UDI-Device Identifier00191506035419
UDI-Public(01)00191506035419(17)260423(10)36356748
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2026
Device Model NumberH74939352050
Device Catalogue NumberH74939352050
Device Lot Number0036356748
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexMale